×

On non-inscribable polytopes. (English) Zbl 0308.52006


MSC:

52Bxx Polytopes and polyhedra
52A40 Inequalities and extremum problems involving convexity in convex geometry
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] M. Brückner: Vielecke und Vielfache. Teubner, Leipzig 1900. · JFM 31.0479.04
[2] B. Grünbaum: On Steinitz’s theorem about non-inscribable polyhedra. Proc. Ned. Akad. Wetenschap. Ser. A, 66 (1963), 452-455. · Zbl 0115.15005
[3] B. Grünbaum: Convex Polytopes. Interscience, New York 1967. · Zbl 0152.20602
[4] B. Grünbaum, H. Walther: Shortness exponents of families of graphs. J. Combinat. Theory, 14 (1973), 364-385. · Zbl 0263.05103
[5] E. Jucovič: O mnohostenoch bez opísanej gul’ovej plochy. II. Mat.-fyz. časopis 16 (1966), 229-234.
[6] E. Jucovič: Bemerkungen zu einem Satz von Steinitz. Elem. der Math. 22 (1967), 39.
[7] J. Steiner: Systematische Entwicklung der Abhängigkeit geometrischer Gestalten von einander. Fincke, Berlin 1832. · Zbl 0015.36602
[8] E. Steinitz: Über isoperimetrische Probleme bei konvexen Polyedern. J. reine angew. Math. 159 (1928), 133-143. · JFM 54.0527.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.